# SDR SWAA201201247

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 85,111 hours, 61,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER AMM.
